# SDR 20001031SH022

- Difficulty date: October 16, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N18601
- Make and model: Cessna 150L
- Aircraft serial: 15073976
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Condition: Worn
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

POWER LOSS CAUSED AN OFF AIRPORT LANDING.  EXAMINATION OF THE CARBURETOR REVEALED THE THROTTLE SHAFT WAS SEVERELY WORN.  ADDITIONALLY, THE ACCELERATOR PUMP SHAFT SEAL WAS ALSO WORN.  THE THROTTLE ARM WAS STILL OF THE ORIGINAL TYPE AS IN AD 72-06-05R2.  (X)
